MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; 1LYR TRY 16FR 10ML 100% SILTMP SNP

MEDLINE INDUSTRIES, LP MEDLINE; 1LYR TRY 16FR 10ML 100% SILTMP SNP
Catalog Number URO175816T
Medical Device Problem Code Unintended Deflation (4061)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Updated h3: device evaluated by manufacturer.Updated h6: investigation findings (c).Updated h6: investigation conclusions (d).
 
Additional Manufacturer Narrative
According to the facility, the temp foley kit was inserted in patient on (b)(6) am.The patient went to the or for "egd and colonoscopy" and upon arrival back to the icu, the urine was leaking around the catheter and removed and "it easily slid out of the urethra.Balloon noted to be deflated." the rn attempted to fill the balloon to test and "found a hole" in the balloon.New temp foley kit was inserted with "no issues." no additional information at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the facility, the temp foley kit was inserted in patient on (b)(6) am.The patient went to the or for "egd and colonoscopy" and upon arrival back to the icu, the urine was leaking around the catheter and removed and "it easily slid out of the urethra.Balloon noted to be deflated.".

Brand Name
MEDLINE
Common Device Name
1LYR TRY 16FR 10ML 100% SILTMP SNP
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
3 lakes dr
northfield IL 60093
Manufacturer Contact
alyssa reasner
3 lakes dr
northfield, IL 60093
MDR Report Key24111495
Report Number1417592-2026-00056
Device Sequence Number13358971
Product Code OHR
UDI-Device Identifier10193489988505
UDI-Public10193489988505
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberURO175816T
Device Lot Number25HBE476
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/05/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2025
Supplement Date Received by Manufacturer01/28/2026
Initial Report FDA Received Date01/19/2026
Supplement Report FDA Received Date02/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/11/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown